# SDR DL76L050409

- Difficulty date: July 26, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 58,642 hours, 9,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP LOCATED LT FUSELAGE AFT OF T/E OF LT WING, RELAMPED.
